Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 7, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Feb 24, 2010, 1:23 PM EST for Miami-Dade County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2010, 1:23 PM EST (18:23 UTC)
- Expired
- Feb 24, 2010, 1:45 PM EST
- In force
- 22 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 26 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS52 KMFL 241823
SVRMFL
FLC086-241845-
/O.NEW.KMFL.SV.W.0007.100224T1823Z-100224T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
123 PM EST WED FEB 24 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITIES OF...SOUTH MIAMI...MIAMI...KENDALL...
HOMESTEAD...HIALEAH...CORAL GABLES...
* UNTIL 145 PM EST
* AT 122 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE CENTER OF THE
STORMS WAS LOCATED 5 MILES NORTHWEST OF REDLAND...AND MOVING
NORTHEAST AT 35 MPH.
* THE STORM WILL AFFECT...
THE REDLAND...
GOULDS...
INTERSECTION KROME AND KENDALL DRIVE...
KENDALE LAKES...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2590 8014 2588 8012 2590 8014 2585 8017
2583 8016 2586 8013 2585 8012 2579 8014
2578 8014 2582 8018 2576 8018 2576 8015
2572 8024 2559 8030 2544 8043 2562 8077
2594 8052 2594 8012
TIME...MOT...LOC 1822Z 225DEG 28KT 2559 8056
$$
GRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 12:49 PM EST, 34 minutes earlier.
Area forecast discussion, Feb 24, 12:49 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1249 PM EST WED FEB 24 2010
.UPDATE...FIRST ROUND OF STRONG ADVECTION HAS EXITED NORTH OF THE
REGION. CONDITIONS TO START OFF WILL BE VFR. NEW CONVECTION IS
DEVELOPING SOUTH MIAMI DADE AND THE GULF COASTAL WATERS. HAVE
PLACED A 4 HOUR TEMPO GROUP FOR TSTMS IN IFR CONDITIONS WITH GUSTS
TO 30 KTS. COLD FRONT WILL PASS THROUGH FROM NORTHWEST TO
SOUTHEAST PASSING KAPF AT 23Z, KPBI AT 01Z AND KMIA BY 02Z. WINDS
WILL BE NW AND GUSTY AFTER FRONTAL PASSAGE WITH VFR CONDITIONS.
&&
.PREV DISCUSSION... /ISSUED 1046 AM EST WED FEB 24 2010/
UPDATE...STILL EXPECTING A BUSY DAY ACROSS THE CWA... HOWEVER
MOST OF THE STRONG STORMS WILL LIKELY REMAIN ACROSS THE SE HALF OF
THE CWA.
A WEAK AND DIFFUSE BOUNDARY CURRENTLY DISSECTS THE AREA FROM
ROUGHLY THROUGH PALM BEACH CO TO COLLIER CO... THIS WAS MORE
EVIDENT AROUND SUNRISE.... AND THIS BOUNDARY WILL LIFT A LITTLE
NORTH THROUGH THE DAY... HOWEVER THE HIGHEST DEW PTS (LOW 70S)
WILL LIKELY REMAIN OVER PALM BEACH, BROWARD, MIAMI-DADE, AND
MONROE COUNTIES. HIGH TEMPS ARE FORECAST TO INCH UP TO AROUND OR
NEAR 80 TODAY AT THESE LOCATIONS CREATING VERY UNSTABLE CONDITIONS
THROUGH 475MB PER THE 12Z MFL SOUNDING AND SAVE THE INVERSION
AROUND 700MB. VERY STEEP LAPSE RATES IN THE MID LEVELS AND A
FAIRLY STRONG INVERSION AT 450MB ALONG WITH WARM AND MOIST SURFACE
CONDITIONS AS LEAD TO A FEW STRONG STORMS... HOWEVER THE INVERSION
HAS KEPT THE STORMS FAIRLY LOW TOPPED AND FAIRLY LIMITED IN
REGARDS TO HAIL PRODUCTION... MOSTLY TO LESS THAN 1". THE
INVERSION AT 450MB IS FORECAST TO HOLD OR AT LEAST NOT WEAKEN
SIGNIFICANTLY, HOWEVER STRONG TO MARGINALLY SEVERE STORMS WILL
STILL BE POSSIBLE... REGARDING HAIL. SVR WIND GUSTS FROM STORMS
WILL BE POSSIBLE ESPECIALLY AS STRONG STORMS COLLAPSE... AS SEEN
WITH THE TSRA OVER THE LOXAHATCHEE (60KTS EST BY TDWR PBI) AN HR
AGO AND AT PBI (MTR - 54KTS). REGARDING HELICITY/TORNADOES...
DISCREET TSRA WILL REMAIN POSSIBLE INTO THE AFTERNOON WITH THE
BEST VEERING OF WINDS REMAINING OVER THE SE COAST AND COASTAL
ATLANTIC HOWEVER HELICITY WILL REMAIN MARGINAL AT BEST... AND THE
LOW JET WILL REMAIN WEAK TO NEARLY ABSENT. WEAK TORNADOES CAN NOT
BE RULED OUT.
LATER IN THE AFTERNOON WINDS WILL GRADUALLY BECOME UNIDIRECTIONAL
AND THE TREAT MAY EVOLVE INTO A STRAIGHT LINE EVENT.
PREV DISCUSSION... /ISSUED 630 AM EST WED FEB 24 2010/
AVIATION...VFR WILL PREVAIL WITH JUST BRIEF MVFR OVER THE NEXT HR
OR SO. ISOLATED SHOWERS WILL BE AROUND. DURING THE
AFTERNOON...EXPECT SCATTERED THUNDERSTORMS...BUT GIVEN UNCERTAINTY
IN LOCATION AND TIMING...DECIDED TO JUST MAINTAIN VCTS AT THIS
TIME. ISOLATED STRONG GUSTS AOA 40KT POSSIBLE IN THE STRONGER
STORMS THIS AFTERNOON WITH BRIEF IFR CONDS. COLD FRONT WILL MOVE
THROUGH EARLY THIS EVENING WITH WINDS TURNING NW AND GUSTY.
/GREGORIA
PREV DISCUSSION... /ISSUED 456 AM EST WED FEB 24 2010/
DISCUSSION...A STRONG SHORT WAVE DIGGING INTO THE SOUTHEAST STATES
TODAY WILL GENERATE AN AREA OF LOW PRESSURE ACROSS THE EASTERN
GOFMEX BY LATE THIS MORNING. THIS ALREADY EVIDENT ON RADAR IMAGERY
WITH A NARROW BAND OF SHOWERS THAT HAS DEVELOPED ALONG A WARM
FRONTAL BOUNDARY. THIS SHORT WAVE ALSO CARVING OUT A LARGE SCALE
TROUGH OVER EASTERN NORTH AMERICA WHICH WILL SEND AN ARCTIC COLD
FRONT ACROSS SOUTH FLORIDA THIS EVENING. AS THE SURFACE LOW AND COLD
FRONT APPROACH THE REGION, THE AIRMASS WILL RAPIDLY DESTABILIZE
WHICH WILL THE SET THE STAGE FOR NUMEROUS CONVECTION TO DEVELOP BY
THIS AFTERNOON AND MOVE FROM WEST TO EAST. THERE WILL BE AMPLE LOW
LEVEL LAPSE RATES ALONG WITH DEEP LAYER SHEAR SO SOME STORMS ARE
CAPABLE OF BECOMING STRONG PRODUCING WIND GUSTS AROUND 50 MPH ALONG
WITH BRIEF HEAVY DOWNPOURS. GENERAL RAINFALL AMOUNTS ARE EXPECTED TO
BE LESS THAN ONE HALF INCH, BUT ANY TSRA THAT MOVES ACROSS THE AREA
WILL PRODUCE ISOLATED AMOUNTS OF ONE TO TWO INCHES. AS THE FRONT
SWEEPS THROUGH, CONVECTION WILL MOVE OFF THE SOUTHEAST COAST EARLY
IN THE EVENING WITH TEMPERATURES FALLING INTO THE 40S BY LATE
TONIGHT OVER MUCH OF THE REGION WITH LOWER TO MID 50S ALONG THE
SOUTHEAST COAST. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR LATE
FEBRUARY WITH READINGS ONLY REACHING THE MID 60S THURSDAY AFTERNOON
AND THEN PLUMMETING TO NEAR FREEZING THURSDAY NIGHT ACROSS THE LAKE
REGION AND INLAND COLLIER COUNTY RANGING TO THE LOWER AND MID 40S
ALONG THE SOUTHEAST COAST. THESE TEMPERATURES WILL BE AROUND 15
DEGREES BELOW NORMAL BUT STILL ABOVE RECORD MINIMUMS FOR THE 26TH OF
FEBRUARY. THE AIRMASS WILL MODIFY OVER THE WEEKEND BUT ANOTHER
WEAKER COLD FRONT WILL MOVE THROUGH ON SATURDAY WITH A CHANCE OF
SHOWERS. AS THE CURRENT UPPER AIR PATTERN REMAINS VERY PROGRESSIVE,
THE GFS AND ECMWF CONTINUE TO DEVELOP A POWERFUL MID LEVEL LOW
PRESSURE OVER THE SOUTHEAST STATES WITH THE GFS THE FARTHEST SOUTH.
THE GFS EVEN SHOWS A SURFACE LOW TRACKING ACROSS SOUTH CENTRAL
FLORIDA NEAR THE LAKE REGION. IF THIS VERIFIES, IT COULD BE A
SIGNIFICANT WEATHER PRODUCER FOR THE REGION. THIS SYSTEM WILL BE
MONITORED VERY CLOSELY OVER THE NEXT SEVERAL DAYS SO STAY TUNED FOR
FURTHER UPDATES.
MARINE...A VERY STRONG COLD FRONT WILL MOVE ACROSS THE SOUTH
FLORIDA WATERS THIS EVENING WITH STRONG HIGH PRESSURE BUILDING THE
FRONT TONIGHT AND THURSDAY. THIS WILL PRODUCE STRONG NORTHWEST
WIND OF 20 TO 25 KNOTS OVER MOST OF THE LOCAL WATERS WITH ROUGH
SEAS DEVELOPING LATE TONIGHT AND CONTINUING THURSDAY BEFORE
SUBSIDING ON FRIDAY INTO THE UPCOMING WEEKEND AS THE WIND DIMINISHES.
FIRE WEATHER...A VERY STRONG COLD FRONT WILL MOVE ACROSS SOUTH
FLORIDA THIS EVENING WITH MUCH DRIER AIR FILTERING DOWN THE
PENINSULA ON THURSDAY. THIS WILL PRODUCE RH VALUES BELOW 35
PERCENT ACROSS MUCH OF THE REGION THURSDAY AFTERNOON AND AGAIN
FRIDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF
THE AREA FOR THURSDAY AFTERNOON WITH THE EXCEPTION OF COASTAL
COLLIER AND FAR SOUTH MIAMI-DADE COUNTIES. ANOTHER WATCH MAY BE
ISSUED FOR FRIDAY FOR SIMILAR CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 48 64 41 69 / 40 0 0 0
FORT LAUDERDALE 50 67 44 69 / 50 0 0 0
MIAMI 53 66 45 70 / 50 0 0 0
NAPLES 54 63 41 66 / 20 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH-GLADES-HENDRY-INLAND
BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY
FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET
TO DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY
FOR COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL
OUT 20 NM.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST
THURSDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
LONG TERM...04/AT
SHORT TERM/AVIATION...18/GRHazardous weather outlook, Feb 24, 10:50 AM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1050 AM EST WED FEB 24 2010 FLZ063-066>075-168-172>174-250030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1050 AM EST WED FEB 24 2010 ...A FEW SEVERE STORMS POSSIBLE THROUGH EARLY EVENING... ...FREEZE WATCH GLADES/HENDRY/INLAND PALM BEACH/INLAND COLLIER FRI MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND LINGER AROUND INTO THE EARLY EVENING HOURS AS A FRONT SWEEPS ACROSS SOUTH FLORIDA. GUSTY WINDS, HAIL, BRIEF PERIODS OF HEAVY DOWNPOURS, AND OCCASIONAL LIGHTNING STRIKES ARE CONCERNS WITH THE STORMS TODAY. A FEW STORMS COULD PRODUCE WIND GUSTS OF 55 TO 65 MPH. THE MAIN AREA LIKELY TO BE AFFECTED BY THE STRONGEST ACTIVITY TODAY WILL BE AREAS ALONG AND SOUTH OF A LINE FROM WEST PALM BEACH TO NAPLES. WIND: THE STRONGEST STORMS TODAY COULD PRODUCE WIND GUSTS OF 55 TO 65 MPH. ALSO, WINDS WILL INCREASE ACROSS THE LOCAL WATERS BEHIND A COLD FRONT TONIGHT, WITH SUSTAINED WINDS OF AROUND 25 KNOTS EXPECTED ACROSS THE OFFSHORE GULF AND ATLANTIC WATERS. HAIL: THE STRONGEST STORMS COULD PRODUCE HAIL TO AROUND 1 INCH IN DIAMETER. TORNADOES: THERE IS A REMOTE POSSIBILITY OF AN ISOLATED TORNADO OR WATERSPOUT ACROSS MAINLAND SOUTH FLORIDA AND THE ADJACENT COASTAL WATERS THROUGH THIS EVENING MAINLY ALONG AND SOUTH OF A LINE EXTENDING FROM WEST PALM BEACH TO NAPLES. FLOODING: THERE IS ALSO A SLIGHT RISK OF MINOR STREET FLOODING TODAY DUE TO HEAVY DOWNPOURS FROM SHOWERS OR THUNDERSTORMS. WAVES: SEAS WILL BUILD TO 7 FEET OR HIGHER ACROSS THE OFFSHORE GULF AND ATLANTIC WATERS TONIGHT. TEMPERATURES: MUCH COLDER AIR WILL PUSH INTO THE AREA TONIGHT WITH LOWS EXPECTED TO FALL INTO THE LOWER TO MID 40S OVER THE INTERIOR AND UPPER 40S TO LOWER 50S ELSEWHERE. WIND CHILL READINGS WILL BE IN THE 30S INTERIOR TO THE 40S TO NEAR 50 ELSEWHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLD TEMPERATURES ARE EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING. LOWS WILL FALL INTO THE 30S OVER THE INTERIOR TO THE 40S ALONG THE COASTS. FREEZING TEMPERATURES ARE POSSIBLE ACROSS GLADES, HENDRY, INLAND PALM BEACH, AND INLAND COLLIER COUNTIES. A FREEZE WATCH IS NOW IN EFFECT FOR THESE AREAS FRIDAY MORNING FOR THE POTENTIAL OF A FREEZE. POOR MARINE CONDITIONS ARE EXPECTED ON THURSDAY WITH RATHER STRONG NORTHWEST WINDS AND HAZARDOUS SEAS IN THE GULF STREAM AND OFFSHORE GULF WATERS. THERE ARE INDICATIONS THAT LOW PRESSURE MAY DEVELOP OVER THE GULF OF MEXICO ON MONDAY...TRACKING ACROSS NORTH OR CENTRAL FLORIDA MONDAY NIGHT OR TUESDAY WHILE RAPIDLY STRENGTHENING. SHOULD THIS OCCUR...SEVERE WEATHER WOULD BE A DISTINCT POSSIBILITY ACROSS THE LOCAL AREA MONDAY NIGHT OR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS GUSTS, HAIL OR HIGH RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. PS
In the hours before
Local storm report, Feb 24, 10:50 AM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1050 AM EST WED FEB 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL WEST PALM BEACH 26.71N 80.06W
02/24/2010 E0.50 INCH PALM BEACH FL TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT OKEECHOBEE ROAD AND CONGRESS
IN WEST PALM BEACH
&&
RLPLocal storm report, Feb 24, 11:00 AM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EST WED FEB 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL WEST PALM BEACH 26.71N 80.06W
02/24/2010 M1.00 INCH PALM BEACH FL TRAINED SPOTTER
HAIL REPORTED AT OKEECHOBEE ROAD AND CONGRESS IN WEST
PALM BEACH WAS MEASURED AND CORRECTED TO QUARTER SIZE
HAIL.
&&
RLPSpecial weather statement, Feb 24, 11:21 AM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1121 AM EST WED FEB 24 2010
FLZ066-067-241700-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
1121 AM EST WED FEB 24 2010
...STRONG THUNDERSTORMS MOVING EASTERN PORTIONS OF LAKE OKEECHOBEE AREA...
AT 1121 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
CLEWISTON TO 3 MILES SOUTH OF OKEELANTA...MOVING NORTHEAST AT 35 MPH.
THESE STORMS WILL AFFECT...
HARLEM...
CLEWISTON...
BELLE GLADE...
PAHOKEE...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 45 MPH...
PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2694 8031 2645 8069 2663 8103 2678 8094
2671 8082 2671 8078 2669 8074 2672 8073
2677 8075 2678 8072 2675 8071 2676 8070
2681 8070 2687 8063 2696 8061 2696 8037
TIME...MOT...LOC 1621Z 214DEG 32KT 2666 8093 2655 8073
BAXTERLocal storm report, Feb 24, 11:26 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1126 AM EST WED FEB 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG 2 SE WELLINGTON 26.64N 80.24W
02/24/2010 PALM BEACH FL TRAINED SPOTTER
FRONT DOOR BLOWN IN, DOWNED TREE BRANCHES AND FLIPPED
VENDING MACHINE AT LAKE WORTH ROAD AND US 441, DIME SIZE
HAIL ALSO REPORTED.
&&
RLPLocal storm report, Feb 24, 11:41 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1141 AM EST WED FEB 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM HAIL 3 SW GREENACRES CITY 26.61N 80.17W
02/24/2010 E1.00 INCH PALM BEACH FL CO-OP OBSERVER
1 INCH HAIL REPORTED BY COCORAHS OBSERVER 4.2 MILES NNW
OF ABERDEEN, 0.58 INCHES OF RAIN IN LESS THAN 25 MINUTES.
&&
RLPLocal storm report, Feb 24, 12:07 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1207 PM EST WED FEB 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND GST PAHOKEE 26.82N 80.66W
02/24/2010 M53.00 MPH PALM BEACH FL MESONET
WEATHERBUG OBSERVATION AT PAHOKEE ELEMENTARY SCHOOL SITE
&&
RLPThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:44 AM EST | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 6 hr |
| Feb 24, 4:28 AM EST | Freeze Watch | MFL | Collier, Glades, Hendry, Palm Beach | 24 hr |
| Feb 24, 4:50 AM EST | Fire Weather Watch | MFL | Broward, Miami-Dade, Palm Beach | 11 hr |
| Feb 24, 6:38 AM EST | Special Weather Statement | MFL | Monroe | 37 min |
| Feb 24, 9:06 AM EST | Small Craft Advisory | MFL | 43 hr | |
| Feb 24, 9:29 AM EST | Special Weather Statement | MFL | Broward | 31 min |
| Feb 24, 9:36 AM EST | Special Weather Statement | MFL | Broward | 24 min |
| Feb 24, 9:52 AM EST | Special Weather Statement | MFL | Palm Beach | 23 min |
| Feb 24, 10:13 AM EST | Special Marine Warning | MFL | 62 min | |
| Feb 24, 10:19 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 26 min |
| Feb 24, 10:26 AM EST | Special Marine Warning | MFL | 94 min | |
| Feb 24, 10:46 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Feb 24, 10:47 AM EST | Special Weather Statement | MFL | Hendry | 43 min |
| Feb 24, 11:10 AM EST | Special Marine Warning | MFL | 50 min | |
| Feb 24, 11:20 AM EST | Special Marine Warning | MFL | 55 min | |
| Feb 24, 11:21 AM EST | Special Weather Statement | MFL | Palm Beach | 39 min |
| Feb 24, 11:53 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Feb 24, 1:24 PM EST | Special Weather Statement | MFL | Glades | 51 min |
| Feb 24, 1:50 PM EST | Special Weather Statement | MFL | Broward | 40 min |
| Feb 24, 1:56 PM EST | Special Marine Warning | MFL | 64 min | |
| Feb 24, 2:19 PM EST | Special Weather Statement | MFL | Broward | 26 min |
| Feb 24, 2:29 PM EST | Special Weather Statement | MFL | Palm Beach | 46 min |
| Feb 24, 2:36 PM EST | Special Marine Warning | MFL | 54 min | |
| Feb 24, 2:36 PM EST | Severe Thunderstorm Warning | MFL | Glades | 39 min |
| Feb 24, 3:04 PM EST | Special Weather Statement | MFL | Martin | 26 min |
| Feb 24, 3:06 PM EST | Special Marine Warning | MFL | 54 min | |
| Feb 24, 3:20 PM EST | Special Weather Statement | MFL | Palm Beach | 40 min |
| Feb 24, 4:07 PM EST | Red Flag Warning | MFL | Broward, Miami-Dade, Palm Beach | 27 hr |
| Feb 24, 5:11 PM EST | Special Weather Statement | MFL | Martin | 34 min |
| Feb 24, 5:20 PM EST | Special Weather Statement | MFL | Broward | 40 min |
| Feb 24, 5:23 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 21 min |
| Feb 24, 5:30 PM EST | Special Marine Warning | MFL | 60 min | |
| Feb 24, 5:31 PM EST | Special Weather Statement | MFL | Palm Beach | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.